# SDR 9800581220

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Condition: Illuminated
- Location: Fuel Trans Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FUEL SCHEDULE LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED TEST OF OUTBOARD FUEL TRANSFER SYSTEM, OPERATIONAL CHECK OK.
